# SDR DALA2024112611239

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 31,042 hours, 3,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING OPENS FOUND EMERGENCY LT LENS DAMAGED AT L1 LAV. R/R LENS PER A350 AMM 25-41, CHECKS GOOD. OK FOR SVC. (LP# 0677738)
